Research Article Open Access

A Discrete Optimization Description for the Solutions in the Matching Problem

Walied H. Sharif

Abstract

This study was concerned with the characterization of solutions in the matching problem. The general mixed-integer programming problem is given together with the definition of the convex hull of the integer solutions. In addition, the matching problem is defined as an integer problem and an algorithm is described to find the optimum matchings. Some illustrative examples are introduced to clarify the presented theory in the study.

Journal of Mathematics and Statistics
Volume 2 No. 1, 2006, 351-353

DOI: https://doi.org/10.3844/jmssp.2006.351.353

Published On: 31 March 2006

How to Cite: Sharif, W. H. (2006). A Discrete Optimization Description for the Solutions in the Matching Problem. Journal of Mathematics and Statistics, 2(1), 351-353. https://doi.org/10.3844/jmssp.2006.351.353

  • 2,739 Views
  • 2,451 Downloads
  • 0 Citations

Download

Keywords

  • Mixed-integer programming
  • convex hull
  • matching problem